# SDR HYIA20210525003

- Difficulty date: May 21, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Tecnam P2012
- Aircraft serial: 020US
- Aircraft time: 324 hours, 414 cycles
- System (JASC): 2140 · Heating System
- Part: Switch
- Part number: 21224000028000
- Part serial: BN297740
- Condition: Broken
- Location: Heater
- Part time: 324 hours, 414 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED A BURNING SMELL IN CABIN DURING FLIGHT.  MAINTENANCE INSPECTED AND REPLACED THE COMBUSTION HEATER/FAN SWITCHES.
